ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stability of a Random Diffusion with Linear Drift

Basak, Gopal K and Bisi, Arnab and Ghosh, Mrinal K (1996) Stability of a Random Diffusion with Linear Drift. In: Journal of Mathematical Analysis And Applications, 202 (02). pp. 604-622.

[img] PDF
Stability_of_a_Random.pdf - Published Version
Restricted to Registered users only

Download (213kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


We consider a Linear system with Markovian switching which is perturbed by Gaussian type noise, If the linear system is mean square stable then we show that under certain conditions the perturbed system is also stable, We also shaw that under certain conditions the linear system with Markovian switching can be stabilized by such noisy perturbation.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Academic Press.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Arun
Date Deposited: 04 Nov 2009 11:42
Last Modified: 19 Sep 2010 05:29
URI: http://eprints.iisc.ac.in/id/eprint/19612

Actions (login required)

View Item View Item